New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Does anybody else have this symptom?
5 Replies
Mike - August 21

I constantly have a dry mouth and my tongue feels like it's burning. Can anyone relate to this?

 

Lynne - August 15

Yes, dry mouth can be caused by some medications and other time the burning i do not know what it is but I can eat or drink something that I have eaten before hot or cold and it feels as if my tounge is on fire.

 

TERESA - August 15

I agree with Lynne. I havve consistance dry mouth,but no burning of the tounge. I could be that some of the meds you are taking are messing with the natural bacteria in your mouth & causing a over growth of fungi sometimes called thrush,or a yeast infection.

 

dana - August 16

dry mouth may be medication side effect, i have it in the mornings from my nightly dose of elavil. it went away when i got off of it for a few weeks, but came back when i restarted the med. many of the meds used for FMS have this side effect.

 

Chris2 - August 16

HI Mike, have you ever been checked for Sjogrens? If you find you have dry eyes, and dry mouth all the time it might be worth getting checked for it. Yours in healthy living, Chris2

 

christian - August 21

i used to have a dry mouth very often when i was taking lots of vitamins and antioxidants..apparently i think vitamin A can cause this..

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question